# SDR CA150519022

- Difficulty date: April 9, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Wire
- Condition: Burned
- Location: Oven
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING TROUBLESHOOTING OVEN NR 2 INOPERATIVE, POWER WIRES 2531-14A-12-1 WHITE, BLUE, ORANGE WERE FOUND DAMAGED, BURNED DUE TO CHAFING AND ARCING.  LOCATION OF THE DAMAGED WIRES IS ON LT T/E, INBD OF THE NACELLE.  TIE MOUNT & TEFLON TUBING AS ALSO FOUND DAMAGE.  RELATED TO CF-2010-08-AC WIRING HARNESS CHAFING ON CENTER WING, SB A84-24-44A.  THIS ACFT IS POST MOD MS 4Q109946 & MS 4Q110048, WHICH SAME AS SB A84-24-44A.
